Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 175, NWS Tulsa, OK

April 9, 2008Creek County, Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2008, 4:39 PM CDT for Creek County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 4:39 PM CDT (21:39 UTC)
Expired
Apr 9, 2008, 5:45 PM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK

The radar

The Norman radar (KTLX), 93 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 4:54 PM CDTHAIL 1Castle, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 092140
SVRTSA
OKC037-107-111-092245-
/O.NEW.KTSA.SV.W.0175.080409T2139Z-080409T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 545 PM CDT

* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
  STORM WAS LOCATED 6 MILES WEST OF BEARDEN...MOVING NORTHEAST AT 50
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEARDEN...
  BOLEY...OKEMAH...CASTLE...WELTY...OKFUSKEE...SLICK...BEGGS...
  PRESTON...KELLYVILLE AND MOUNDS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 206 AND 210.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 214 AND 225.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3588 9603 3587 9603 3580 9589 3527 9638
      3528 9642 3530 9645 3545 9646 3541 9653
      3538 9654 3540 9658 3600 9623
TIME...MOT...LOC 2139Z 211DEG 46KT 3535 9647

$$
4 follow-up statements
000 
WWUS54 KTSA 092155
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED APR 9 2008

OKC037-107-111-092245-
/O.CON.KTSA.SV.W.0175.000000T0000Z-080409T2245Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-
455 PM CDT WED APR 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL OKFUSKEE...SOUTHEASTERN CREEK AND NORTHWESTERN OKMULGEE
COUNTIES...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR CASTLE...MOVING NORTHEAST AT 50
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MASON...WELTY...
OKFUSKEE...SLICK...BEGGS...PRESTON...KELLYVILLE AND MOUNDS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 206 AND 210.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 214 AND 225.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3587 9603 3580 9589 3532 9633 3539 9645
      3545 9645 3548 9654 3600 9623
TIME...MOT...LOC 2155Z 211DEG 44KT 3550 9635

$$
000 
WWUS54 KTSA 092207
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT WED APR 9 2008

OKC037-107-111-092245-
/O.CON.KTSA.SV.W.0175.000000T0000Z-080409T2245Z/
OKMULGEE OK-CREEK OK-OKFUSKEE OK-
507 PM CDT WED APR 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN OKFUSKEE...SOUTHEASTERN CREEK AND NORTHWESTERN OKMULGEE
COUNTIES...

AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MASON...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OKFUSKEE...
SLICK...BEGGS...PRESTON...KELLYVILLE AND MOUNDS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3587 9603 3582 9594 3581 9593 3580 9589
      3546 9621 3551 9640 3560 9639 3600 9623
TIME...MOT...LOC 2207Z 214DEG 42KT 3560 9627

$$
000 
WWUS54 KTSA 092223
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT WED APR 9 2008

OKC107-092234-
/O.CAN.KTSA.SV.W.0175.000000T0000Z-080409T2245Z/
OKFUSKEE OK-
524 PM CDT WED APR 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKFUSKEE COUNTY IS
CANCELLED...

LAT...LON 3587 9603 3582 9594 3581 9593 3580 9589
      3565 9616 3565 9630 3596 9618
TIME...MOT...LOC 2224Z 213DEG 37KT 3574 9616

$$

OKC037-111-092245-
/O.CON.KTSA.SV.W.0175.000000T0000Z-080409T2245Z/
OKMULGEE OK-CREEK OK-
524 PM CDT WED APR 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN CREEK AND NORTHWESTERN OKMULGEE COUNTIES...

AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 7 MILES WEST OF BEGGS...MOVING NORTHEAST AT 40
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEGGS AND
MOUNDS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3587 9603 3582 9594 3581 9593 3580 9589
      3565 9616 3565 9630 3596 9618
TIME...MOT...LOC 2224Z 213DEG 37KT 3574 9616

$$
000 
WWUS54 KTSA 092236
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT WED APR 9 2008

OKC037-111-092247-
/O.EXP.KTSA.SV.W.0175.000000T0000Z-080409T2245Z/
OKMULGEE OK-CREEK OK-
537 PM CDT WED APR 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CREEK AND
NORTHWESTERN OKMULGEE COUNTIES EXPIRES AT 545 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3587 9603 3582 9594 3581 9593 3580 9589
      3565 9616 3565 9630 3596 9618
TIME...MOT...LOC 2237Z 213DEG 37KT 3585 9607

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:34 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 9, 2:34 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT WED APR 9 2008

.DISCUSSION...
THE WEATHER IS IN THE PROCESS OF DETERIORATING ACROSS EASTERN
OKLAHOMA THIS AFTERNOON. A VERY LARGE AREA OF MODERATE RAINFALL
WITH EMBEDDED THUNDERSTORMS IS EXPANDING NORTH EASTWARD ONTO
NORTHEAST OKLAHOMA. A WARM FRONT IS CURRENTLY MAKING ITS WAY
NORTHWARD ACROSS THE RED RIVER INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS. CURRENTLY... 60 DEGREE DEWPOINTS HAVE MADE IT AS FAR
NORTH AS CHOCTAW AND PUSHMATAHA COUNTIES.

THE WARM FRONT WILL CONTINUE TO SURGE NORTHWARD THIS AFTERNOON.
HEADING INTO THE FIRST PERIOD OF THIS FORECAST... THE WARM FRONT
IS EXPECTED TO LIE GENERALLY WEST TO EAST... JUST SOUTH OF THE I
40 CORRIDOR. WARM MOIST AND UNSTABLE AIR WILL BE IN PLACE SOUTH OF
THE FRONT AND EXTEND NORTHWARD OVER THE SHALLOW COLD AIR MASS.

A STRONG UPPER LEVEL SYSTEM WILL CONTINUE TO APPROACH THE AREA...
WITH ASSOCIATED LARGE SCALE LIFTING INCREASING ACROSS EASTERN
OKLAHOMA AND WESTERN ARKANSAS AS THE AFTERNOON AND EVENING
PROGRESSES. THERE IS A SIGNIFICANT THREAT FOR SEVERE WEATHER ACROSS
THE ENTIRE AREA THROUGH TOMORROW MORNING. ALONG AND SOUTH OF THE
WARM FRONT WHERE STORMS WILL BE SURFACE BASED... THE THREAT WILL
INCLUDE TORNADOES. ALL STORMS AREAWIDE WILL INCLUDE THE THREAT OF
LARGE HAIL AND HEAVY RAINFALL.

AS THE EVENT PROGRESSES AND EVOLVES OVERNIGHT... HEAVY RAINFALL WILL
BECOME WIDESPREAD WITH FLOODING LIKELY. STORM TOTAL RAINFALL AMOUNTS
OF 2 TO 4 INCHES ARE EXPECTED ACROSS A LARGE AREA WITH ISOLATED
TOTALS OF 6 TO 8 INCHES POSSIBLE. WITH THE GROUND ALREADY SATURATED
AND MANY CATCH BASINS NEAR FULL... SIGNIFICANT FLOODING WILL
BECOME THE PRIMARY THREAT.

AS THE UPPER LOW MOVES NORTH EASTWARD OUT OF THE REGION TOMORROW...
RAINFALL WILL END FROM WEST TO EAST. IN THE WAKE OF THIS SYSTEM...
NORTHERLY FLOW WILL ADVECT COOLER AIR INTO THE SOUTHERN PLAINS. THIS
WILL KEEP TEMPERATURES BELOW NORMAL INTO THE FIRST PART OF NEXT WEEK
ALTHOUGH THE WEATHER WILL REMAIN TRANQUIL.

THE UPPER LEVEL FLOW WILL SLOWLY TRANSITION INTO A RIDGING
PATTERN... WHICH WILL FINALLY BRING WARMER TEMPERATURES WITH DRY
WEATHER TO THE REGION THROUGH THE REMAINDER OF NEXT WEEK.

MODEL SOLUTIONS DIVERGE GREATLY BY THE END OF NEXT WEEK... WITH THE
GFS DEVELOPING AN UPPER TROUGH... WHILE THE DGEX AND ECMWF BOTH
MAINTAIN UPPER RIDGING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  73  45  61 / 100  60  20  10
FSM   61  76  47  62 / 100  80  20  10
MLC   63  74  46  64 / 100  40  10   0
BVO   56  72  42  60 / 100  60  20  10
FYV   60  71  44  57 / 100  80  20  10
BYV   57  71  45  57 / 100  90  20  10
MKO   61  75  44  60 / 100  60  10  10
MIO   57  72  42  56 / 100  70  20  10
F10   60  71  44  61 / 100  50  10  10
HHW   65  78  52  68 / 100  50  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...10
LONG TERM....06
Hazardous weather outlook, Apr 9, 1:10 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
110 PM CDT WED APR 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
109 PM CDT WED APR 9 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....BEST IN SOUTHEAST OKLAHOMA BUT ALL OF
                EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS AFTERNOON.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
EARLY THIS AFTERNOON A WARM FRONT EXTENDED FROM MIDLAND TEXAS
TO DALLAS TO IDABEL AND INTO SOUTHERN ARKANSAS.  MEANWHILE...A
POTENT UPPER TROUGH WAS ROUNDING THE BEND IN THE SOUTHWESTERN
UNITED STATES AND HEADED NORTHEAST TOWARD THE PLAINS.  LOW
PRESSURE WILL DEVELOP OVER WEST TEXAS TODAY AND MOVE NORTHEAST
INTO OKLAHOMA BY MORNING CAUSING THE WARM FRONT TO SURGE NORTH.
A CLUSTER OF THUNDERSTORMS OVER WESTERN OKLAHOMA MAY AFFECT PARTS
THE AREA THIS AFTERNOON BUT WILL POSE ONLY A MINIMAL RISK OF
SEVERE WEATHER.  STRONGER STORMS INCLUDING SUPERCELLS WILL FORM
NEAR AND SOUTH OF THE WARM FRONT WITH THE RISK OF LARGE HAIL...DAMAGING
WINDS AND TORNADOES INCREASING FROM THE SOUTH LATE THIS AFTERNOON
AND TONIGHT AS THE FRONT MOVES NORTH. SEVERAL ROUNDS OF
THUNDERSTORMS ARE EXPECTED... SO HEAVY RAINFALL WILL BE AN ISSUE.
WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED WITH
LOCAL AMOUNTS UP TO 7 INCHES POSSIBLE. THUS...FLASH FLOODING WILL
BE LIKELY.

SPOTTER EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE UPPER TROUGH WILL MOVE INTO KANSAS TOMORROW WITH THE SURFACE
LOW HEADING NORTHEAST OUT OF OKLAHOMA.  A DRY LINE WILL MOVE EAST
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING THE MORNING
AND EARLY AFTERNOON HOURS.  SEVERE THUNDERSTORMS ARE EXPECTED TO
BE ONGOING TOMORROW MORNING AND WILL COME TO AN END WITH THE
PASSAGE OF THE DRY LINE.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION. $$

In the hours before

Special weather statement, Apr 9, 4:26 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT WED APR 9 2008

OKZ065-092215-
OKFUSKEE OK-
426 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 425 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES SOUTHWEST OF BEARDEN...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE AND WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...FREQUENT
LIGHTNING AND LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.

LAT...LON 3556 9618 3555 9614 3544 9609 3527 9632
      3530 9645 3545 9646 3541 9653 3538 9654
      3540 9664 3564 9660 3565 9619
TIME...MOT...LOC 2125Z 211DEG 46KT 3521 9662

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 4:26 PM CDTSpecial Weather StatementTSAOkfuskee49 min
Apr 9, 5:50 PM CDTSpecial Weather StatementTSAOkmulgee40 min
Apr 9, 5:56 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Pittsburg64 min
Apr 9, 6:28 PM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Apr 9, 6:43 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg47 min
Apr 9, 6:51 PM CDTFlash Flood WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner6 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.